Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: UMANO MEDICAL INC. OOK SNOW; HOSPITAL BED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
UMANO MEDICAL INC. OOK SNOW; HOSPITAL BED
Model Number
FL36
Medical Device Problem Codes
Component Misassembled (4004); Sharp Edges (4013)
Health Effect - Clinical Code
Abrasion (1689)
Date of Event
03/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Technical support of manufacturer was inform that a patient, while repositioning himself on the bed, scratched her arm on unscrewed mattress stopper.
New Search
Submit an Adverse Event Report
Brand Name
OOK SNOW
Common Device Name
HOSPITAL BED
Manufacturer
(Section D)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA G0R 2C0
Manufacturer
(Section G)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA G0R 2C0
Manufacturer Contact
saoussen gammoudi
230 boulevard nilus-leclerc
l'islet, qc G0R 2-C0
CA G0R 2C0
MDR Report Key
13977721
Report Number
3009591865-2022-00006
Device Sequence Number
6031551
Product Code
FNL
UDI-Device Identifier
00670482000180
UDI-Public
010067048200018011210618
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
04/01/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Device Model Number
FL36
Device Catalogue Number
FL36
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/07/2022
Initial Report FDA Received Date
04/01/2022
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
06/18/2021
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown